You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Influence Curves for Randomly Truncated Data
Vol. 74, No. 2 (Jun., 1987), pp. 426-429
Stable URL: http://www.jstor.org/stable/2336158
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Under a random truncation model, observations (X, Y) are lost if $X < Y$. Properties of the maximum likelihood estimators for the distributions F, G of X and Y and the truncation proportion α have been treated by various authors, for example, Lynden-Bell (1971), and more recently Woodroofe (1985). Asymptotic variances of various estimates, including the mean, the median, the L- and the M-estimates and $\hat\alpha$, if they can be expressed as functionals of F̂ and Ĝ, are obtained through the concept of influence curves. The asymptotic variance of α̂ is derived to illustrate our method.
Biometrika © 1987 Biometrika Trust